×

zbMATH — the first resource for mathematics

On the fractional parts of x/n and related sequences. II, III. (English) Zbl 0379.10023

MSC:
11J71 Distribution modulo one
11K36 Well-distributed sequences and other variations
11N37 Asymptotic results on arithmetic functions
11K65 Arithmetic functions in probabilistic number theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. G. DE BRUIJN, On the number of positive integers ≤ x and free of prime factors > y, Ned. Akad. Wet. Proc. Ser. A, 54 (1951), 50-60, Indag. Math., 13 (1951), 50-60. · Zbl 0042.04204
[2] M. N. HUXLEY, On the difference between consecutive primes, Inventiones Math., 15 (1972), 164-170. · Zbl 0241.10026
[3] A. E. INGHAM, The distribution of prime numbers, Cambridge Tracts in Mathematics and Mathematical Physics, 30, London, 1932. · Zbl 0006.39701
[4] E. LANDAU, Vorlesungen uber zahlentheorie, zweiter Band, Chelsea Pub. Co., New York, 1969.
[5] D. MENCHOV, Sur LES séries de fonctions orthogonales. Première partie. La convergence, Fundamenta Math., 4 (1923), 82-105. · JFM 49.0293.01
[6] C. J. MORENO, The average size of gaps between primes, Mathematika, 21 (1974), 96-100. · Zbl 0287.10028
[7] K. K. NORTON, Numbers with small prime factors, and the least k-th power non-residue, Mem. Am. Math. Soc., 106 (1971). · Zbl 0211.37801
[8] H. RADEMACHER, Einige Sätze über reihen von allgemeinen orthogonalfunktionen, Math. Ann., 87 (1922), 112-138. · JFM 48.0485.05
[9] B. SAFFARI and R.-C. VAUGHAN, On the fractional parts of x/n and related sequences. I, Annales de l’Institut Fourier, 26,4 (1976), 115-131. · Zbl 0343.10019
[10] A. SELBERG, On the normal density of primes in small intervals, and the difference between consecutive primes, Arch. Math. Naturvid., 47 (1943), 87-105. · Zbl 0063.06869
[11] A. Z. WALFISZ, Weylsche exponentialsummen in der neuren zahlentheorie, Mathematische Forschungsberichte, XV, VEB Deutscher Verlag der Wissenschaften, Berlin, 1963. · Zbl 0146.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.